Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Another trial...
Jun 9, 2006

After failure with most of the known combinations, I'm trying Kaletra+Stocrin+Epivir+Viread. The problem is, after 2 weeks I got a violent allergic reaction, with is calming down after another week and some anti-histaminics. Have you heard of this before ?

Response from Dr. Young

Thanks for your post.

Allergic reactions, such as rash are not uncommon reaction to many medications, including HIV meds. Anti-histamines and medication discontinuation are typical therapeutic approaches.

The more difficult question is which of the 5 different medications was responsible-- efavirenz (Stocrin) is probably the most likely to have caused the rash, though less commonly the components of Kaletra or tenofovir (Viread) can cause allergic reactions.

I hope this helps, best luck, BY



Previous
average span
Next
I'm scared as hell...sometimes.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement